Jump to content
ClusterBusters

Search the Community

Showing results for tags 'taper'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • General
    • General Board
    • ClusterBuster Fund Raising Opportunities
    • Advocacy, Events and Conferences
    • Research & Scientific News

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. I'm on a 60mg prednisone taper that has induced full-blown insomnia, not to mention the other side effects of irritability and agitation. Prescription sleeping meds aren't working. I understand this is temporary (at least i hope so), but I have upcoming visits with CH specialists and I'm having trouble thinking clearly, maintaining a clear train of thought during conversations. Anyone have tips or tricks on overcoming prednisone induced insomnia?
×